# SDR 9626359601

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND RED EMERGENCY MARKER LIGHT FOR FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE AT ROW 11.  MAINTENANCE SECURED LOOSE PLUG UNDER SEAT 11D, OPERATIONAL CHECK NORMAL.
